# SDR USAA2011053100034

- Difficulty date: May 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 37,171 hours, 16,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D53112786200201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SUPPORT ANGLE AT FR 20, BL Y1600.  REPLACED SUPPORT ANGLE AT FR 20, BL Y1600 IAW A320 SRM 51-72-11.
